I've been on 300 mg since November, and recently just decreased my dosage to 150 mg under my psychiatrists guidance. I was feeling constantly wired, anxious, get angry very easily and just fly off the handle. Also, I would have a little fear, especially with driving on highways (along with road rage). I'm hoping that helps, it gets a little annoying with those feelings. Anyway, do those side effects go away with a dose reduction? Just curious. Thank you!
Yes those side effects will eventually subside.The medication is building up in your system and as a result your brain is trying to level out.You’ll feel different and start feeling weary to the changes that are occurring within your thoughts,mind,and consciousness.The side effects will go away the more of the medication you take over a period of time.I was on Wellbutrin and I felt everything that your feeling now.Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2015 • 2 answers
Updated 19 May 2015 • 1 answer
Updated 4 Dec 2017 • 3 answers
Major Depressive Disorder - I didn't think it would be a big deal since I was to see my psychiatrist
Updated 16 Sep 2018 • 6 answers
Updated 5 Apr 2018 • 1 answer